# SDR SWIA201230826

- Difficulty date: May 21, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 27,203 hours, 37,124 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond Unit
- Condition: Failed
- Location: Lt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE NP DROPPED TO 43 PERCENT AFTER GEAR DOWN.  (FLT 6243)  REPLACED LEFT TORQUE SIGNAL CONDITIONER IN REFERENCE TO EMB 120 MM.  P/N 30005-0000-52  S/N OFF 923
